Lyrica side effects

Discussion in 'Fibromyalgia Main Forum' started by terrisews, Aug 12, 2008.

  1. terrisews

    terrisews New Member

    I've been taking Lyrica for about 3 months now and I love it. I feel like a new woman, well at least, not quite so broken. lol
    The problem that I'm having is excessive hair loss. Is anyone else having this side effect?


    Terri in TN
  2. Crispangel66

    Crispangel66 New Member

    It is similar to taking a pain pill. I makes me feel a litte goofy. I also get a bit sleepy when I take it. But that is about it. Hope you keep feeling better while on it.

  3. FMsaddenedspirit

    FMsaddenedspirit New Member

    Hello Terri
    I have been taking Lyrica for about 10 months now. I have several side affects, but not hair loss. what other meds are you taking ?
    with Lyrica, I get feet and hands sweeling , Blurred Vison , weight gain, trouble concertrating ( might just be the FM )

    you did not mention what ohter Meds you are on. might also be one of those

    I was on a treatment a few years back that did make me loss my hair... I went real short and have loved it short since so much more fun than long hair.

    Hang in there , One day at a time :)

    Joanne[This Message was Edited on 08/13/2008]